# SDR CALA2023063002101

- Difficulty date: June 29, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N69824
- Make and model: Boeing 737924ER
- Aircraft serial: 42179
- Aircraft time: 30,470 hours, 10,963 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U142
- Condition: Worn
- Location: Sta 336, Lbl 46
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-06-3-0288) SURFACE WEAR ON MAIN DECK INTERCOSTAL BS 336, L BL 46 REMOVED AND REPLACED INTERCOSTAL P/N 141A54100142 ON MAIN DECK STA 336, LBL 46 PER BOEING SRM 51-40-02-0G-0 PAR 7. DATA WAS TRAN SCRIBED FROM PAPER DOC AERALE WO 3953 NR 33025 WORK ACP BY MECH V940458 INSP BY AQC044
